# SDR VJ32004F00000

- Difficulty date: May 5, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT LANDING GEAR FAILED TO EXTEND WHEN GEAR SWITCH SELECTED TO DOWN POSITION.  AFTER GEAR HANDLE CYCLED SEVERAL TIMES GEAR CAME DOWN.  UPON TROUBLE SHOOTING OF THE LANDING GEAR SYSTEM FOUND LANDING GEAR DYNAMIC RELAY INTERMITTENT.
